- Issue
- Journal of Siberian Federal University. Mathematics & Physics. 2009 2 (4)
- Authors
- Rodionov, Alexander A.
- Contact information
- Rodionov, Alexander A. : e-mail:
- Keywords
- group analysis; algebra Li of operators; invariant solution
- Abstract
The group properties for the systems of the equations of the rotationally-symmetric motions in Lagrangian coordinates are presented. Some new examples of the invariant solutions for these equations are considered. A physical interpretation of the solutions is given.
- Pages
- 494-505
- Paper at repository of SibFU
- https://elib.sfu-kras.ru/handle/2311/1519
Journal of Siberian Federal University. Mathematics & Physics / The Equations of the Rotationally-Symmetric Motions in Lagrangian Coordinates and the Invariant Solutions
Full text (.pdf)